# SDR VNAA202411090046

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB FOUND TO BE CRACKED REQUIRE REPLACEMENT.  LOCATED AND DRILLED NEW SERVICEABLE PART #601R317071-12S IAW CRJ 700 SRM 51-40-11-001-001-A01. SEE HN00174679 FOR INSTALLATION.
